# SDR F3LA00022

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Part time: 20,379 hours, 17,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, REPORTED CORNER BRACKET CRACKED UNDER FLOORBEAM AT STATION 767, RBL 60.  MAINTENANCE FABRICATED AND INSTALLED REPLACEMENT ANGLE FOR FLOORBEAM PER SRM 51-10-2.  (M)
